# SDR CA120424001

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: C6PF115733
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN)  FLAPPER PAD MATERIAL FOUND TO SWELL IN SIZE APPROXIMATELY .25" AFTER CONTACT WITH FUEL.
